# SDR SWIA971642

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INBOARD STAB BOOT FAILED ABOVE 10,000, RESET ON DESCENT BELOW 10,000.  RETURNED TO SEA.  PERFORMED FUNCTIONAL TEST OF EMPENNAGE LEADING EDGE DE-ICERS USING ENGINE PNEUMATIC POWER PER MM 301000.  SYSTEM OPERATED PER FUNCTIONAL TEST REQUIREMENTS, UNABLE TO DUPLICATE DISCREPANCY.
